Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 28, No. 2, 2012 · Contents

Horst Brunotte:
Characterization of semi-CNS polynomials

F. Fatehi and M. R. Molaei:
On completely simple semigroups

Kuldip Raj and Sunil K. Sharma:
Some new Lacunary strong convergent vector-valued multiplier difference sequence spaces defined by a Musielak-Orlicz function

Sándor Krenedits:
Special quadrature error estimates and their application in the Hardy-Littlewood majorant problem

Tan Lu, Chuangxia Huang and Liu Lanzhe:
Continuity for Multilinear Commutator of Littlewood-Paley Operator on Besov Spaces

George Tephnadze:
A note on the Fourier coefficients and partial sums of Vilenkin-Fourier series

Nacima Memic:
Estimates for the integral of maximal functions of Fejér kernel

O. T. Mewomo and G. Akinbo:
On the approximate and weak approximate amenability of the second dual of Banach algebras

Djaa Nour El Houda and Djaa Mustapha:
Generalized warped product manifolds and critical Riemannian metric

G. Somashekhara and H. G. Nagaraja:
Generalized Sasakian space forms and trans-Sasakian manifolds

Csaba Patcas:
The debts' clearing problem's relation with complexity classes

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 21 Apr 2013. Last modified: 22 April 2013.

© 2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition